MAUDE Adverse Event Report: BAXTER HEALTHCARE - SINGAPORE CLEARLINK LUER ACTIVATED VALVE; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE - SINGAPORE CLEARLINK LUER ACTIVATED VALVE; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2N8399
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 08/13/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that the luer lock of clearlink luer activated valve was malformed.The event was further described as the cap would not screw onto the end of the intravenous cannula as it appeared the cap was dented.This was identified during patient use.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Correction to : initial reporter last name.The device was received for evaluation.A visual inspection was performed which observed a deformation on the luer activated valve ribbed circular flange.No functional testing was performed.The reported condition was verified.The cause of the condition was due to the machine during the manufacturing process.A batch review was conducted and there were no deviations found related to this reported condition during the manufacture of this lot.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
CLEARLINK LUER ACTIVATED VALVE
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE - SINGAPORE
singapore
MDR Report Key8980144
Report Number1416980-2019-04929
Device Sequence Number13511743
Product Code FPA
UDI-Device Identifier00085412048895
UDI-Public(01)00085412048895
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K112893
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/08/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number2N8399
Device Lot NumberSR19A21060
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/02/2019
Initial Date Received by Manufacturer 08/15/2019
Supplement Date Received by Manufacturer09/17/2019
Initial Report FDA Received Date09/10/2019
Supplement Report FDA Received Date10/08/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1